# SDR UPS07449346

- Difficulty date: February 13, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 860 LBL 47 TO 49 FLOORBEAM WEB FOUND CRACKED.  CRACK LENGTH:  .75 INCH.  M/D FLOORBEAM WEB REPAIRED AS PER SRM 53-10-07 FTG 11 JUST AT BS 860 BETWEEN LBL 39 & LBL 49.
